Lösungsanzahl der Thue-Gleichung
Compositio Mathematica, Volume 86 (1993) no. 1, p. 101-105
@article{CM_1993__86_1_101_0,
     author = {Langmann, Klaus},
     title = {L\"osungsanzahl der Thue-Gleichung},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {1},
     year = {1993},
     pages = {101-105},
     zbl = {0782.11010},
     mrnumber = {1214657},
     language = {de},
     url = {http://www.numdam.org/item/CM_1993__86_1_101_0}
}
Langmann, Klaus. Lösungsanzahl der Thue-Gleichung. Compositio Mathematica, Volume 86 (1993) no. 1, pp. 101-105. http://www.numdam.org/item/CM_1993__86_1_101_0/

1 Bombieri, E. and Schmidt, W.M., On Thue's equation. Invent. Math. 88, 69-81 (1987). | MR 877007 | Zbl 0614.10018

2 Evertse, J.H., Upper bounds for the number of solutions of diophantine equations. Math. centrum Amsterdam 1987, pp. 1-127. | MR 726562 | Zbl 0517.10016

3 Evertse, J.H., On sums of S-units and linear recurrences. Compos. Math. 53, 225-244 (1984). | Numdam | MR 766298 | Zbl 0547.10008

4 Langmann, K., Anwendungen des Satzes von Picard. Math. Ann. 266, 369-390 (1984). | MR 730177 | Zbl 0578.32051

5 Langmann, K., Der 4-Werte-Satz in der Zahlentheorie. Compos. Math. 82, 137-142 (1992). | Numdam | MR 1157937 | Zbl 0784.11010

6 Stewart, C.L., On the number of solutions of polynomial congruences and Thue equations. Erscheint in Journal of the AMS. | Zbl 0744.11016